# SDR E07A20151228001

- Difficulty date: December 23, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N301AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500119
- Aircraft time: 2,204 hours, 1,412 cycles
- System (JASC): 2300 · Communications System
- Part: Radio
- Part number: 0110110520
- Part serial: 1HQ005866
- Condition: Burned
- Location: Cockpit
- Part time: 2,204 hours, 1,412 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT SMELLED SMOKE & NOTICED THAT THE NR 1 COMMUNICATION RADIO RED X ON THE DISPLAY.  CREW LANDED AT WITHOUT INCIDENT.  INSTALLED REPAIRED NR 1 GIA CONFIGURED & OPERATIONS CHECKED OK.  ACFT WAS RETURNED TO SERVICE.
